# SDR SIMA200116202

- Difficulty date: June 11, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3737 - F/O'S AIRSPEED INDICATOR FAILED TO REGISTER AIRSPEED AT 90 KIAS.  ADU CLEARED ALL DATE AND DISPLAYED DADC FAILURE.  CLEANED BLOCKAGE FROM F/O'S PITOT TUBE IAW AMM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
